Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Exponential asymptotic expansions for nonlinear differential equations


Author: William B. Day
Journal: Quart. Appl. Math. 37 (1979), 169-176
MSC: Primary 34E05; Secondary 34A34
DOI: https://doi.org/10.1090/qam/542989
MathSciNet review: 542989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exponential method for obtaining asymptotic expansions of the solution of a linear differential equation was presented by Brull and Soler in [3], We extend this method to the nonlinear differential equation of the type $ L\left( u \right) + {\Sigma _1}^Nf\left( {x, t} \right){u^n} = 0$, where $ t$ is the small parameter. Three examples are used to illustrate the technique and to explain how uniformly valid expansions may be obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34E05, 34A34

Retrieve articles in all journals with MSC: 34E05, 34A34


Additional Information

DOI: https://doi.org/10.1090/qam/542989
Article copyright: © Copyright 1979 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website